MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA NEO 7 VR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA NEO 7 VR-T DF-1 PROMRI; ICD
Model Number 429531
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
After replacement of the previous icd, it was reported that the shock impedance values were too high.
 
Additional Manufacturer Narrative
The icd was not returned for analysis.Therefore this investigation is based on the review of the quality documents associated with the manufacture of the icd and the lead as well as the analysis of the returned data and the lead itself.The manufacturing process for the icd and the lead was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test of the icd proved the device functions to be as specified.The returned data were inspected.The inspection revealed that 2 manual shocks were charged on (b)(6) 2019 at 15:06 and 15:08, which were aborted due to a measured shock impedance greater than 150 ohm.As mentioned in the complaint description, the farfield signal was missing in the returned iegm picture.The returned lead was subjected to a thorough analysis.Upon receipt the lead was found cut at approximately 11cm distal to the is-1 connector pin.A proximal and a distal lead fragment were returned.A segment of about 4cm between these two fragments was not returned for analysis.The visual inspection of the lead fragments revealed multiple abrasion marks along the lead body.In the area of the connector pin the insulation was found damaged and the conductor cable to the rv shock coil was found fractured.It is reasonable to assume that this damage led to the clinical observation.Based on the characteristics of the damages, it is reasonable to assume that the lead was subject to severe mechanical stress in the implanted state due to interaction with the generator housing.In conclusion, the clinical observation presumably resulted from the observed lead conductor fracture.There was no indication of a material or manufacturing problem of the lead or the icd.

Brand Name
ILIVIA NEO 7 VR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9492249
Report Number1028232-2019-05655
Device Sequence Number2967084
Product Code LWS
UDI-Device Identifier04035479156763
UDI-Public04035479156763
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number429531
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;